PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Journal of Probability and Statistics
Volume
2009
Article Title
On Concordance Measures for Discrete Data and Dependence Properties of Poisson Model
List of Authors
  • Taoufik Bouezmarni
  • Abdelouahid Tajar
Article ID
895742
Article Type
Research Article
No. of Pages
15 Pages
Corresponding Author
Mhamed Mesfioui
Additional Authors

Invoice Details

Invoice Issue Date
27 September 2022
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$